# SDR DALA2022123008510

- Difficulty date: December 25, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,197 hours, 9,439 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: None
- Location: R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR HARD TO OPEN.  DOOR OPS CHECKED NORMAL IAW AMM 52-13.  ORIG SUBMISSION DATE: 12/30/2022
